# SDR YCOA2014FA0000526

- Difficulty date: August 17, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N555WZ
- Make and model: Cessna 560XL
- Aircraft serial: 5600366
- Aircraft time: 3,686 hours, 3,063 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Alignment
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE AND RAISING GEAR HANDLE, CREW NOTED "HYD PRESS" ANNUNCIATOR LIGHT REMAINED ON, 3 GREEN GEAR LIGHTS EXTINGUISHED, "GEAR UNLOCK" RED LIGHT REMAINED ILLUMINATED.  GEAR WAS RECYLED DOWN THEN BACK UP, PROBLEM PERSISTED.  CREW ADVISED APPROACH CONTROLLER OF INTENTION TO RETURN TO DEPARTURE FOR A PRECAUTIONARY LANDING.  GEAR EXTENDED NORMALLY, ANNUNCIATORS ALL NORMAL FOR GEAR DOWN CONDITION.  NORMAL LANDING WAS MADE.   ADJUSTED NOSE GEAR UP SWITCH SLIGHTLY AND CYCLED GEAR WITH ACFT ON JACKS WITH NO DEFECTS NOTED.  NO FURTHER ISSUES ON SEVERAL SUBSEQUENT LEGS.
